Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 46, NWS Eureka, CA

June 1, 2010

NWS Eureka, CA issued this small craft advisory at Jun 1, 2010, 5:56 AM PDT. It took effect at Jun 1, 2010, 11:00 PM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2010, 5:56 AM PDT (12:56 UTC)
In effect from
Jun 1, 2010, 11:00 PM PDT
Expired
Jun 2, 2010, 9:18 PM PDT
In force
22 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WHUS76 KEKA 011256
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
556 AM PDT TUE JUN 1 2010


PZZ470-012230-
/O.NEW.KEKA.SC.Y.0046.100602T0300Z-100603T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
556 AM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT
WEDNESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-012230-
/O.NEW.KEKA.SC.Y.0046.100602T1500Z-100602T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
556 AM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
730 
WHUS76 KEKA 012151
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 PM PDT TUE JUN 1 2010

PZZ450-455-020600-
/O.EXB.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-020600-
/O.EXT.KEKA.SC.Y.0046.100602T0600Z-100603T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
8 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING
TO 8 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020600-
/O.EXT.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
931 
WHUS76 KEKA 012155
MWWEKA

URGENT - MARINE WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT TUE JUN 1 2010

PZZ450-455-020615-
/O.EXB.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-020615-
/O.EXT.KEKA.SC.Y.0046.100602T0600Z-100603T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
8 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING
TO 8 PM PDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-020615-
/O.EXT.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
161 
WHUS76 KEKA 020340
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 PM PDT TUE JUN 1 2010

PZZ470-021230-
/O.CON.KEKA.SC.Y.0046.100602T0600Z-100603T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
840 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-475-021230-
/O.CON.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 PM PDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
658 
WHUS76 KEKA 020830
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
130 AM PDT WED JUN 2 2010

PZZ455-475-020930-
/O.CAN.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
130 AM PDT WED JUN 2 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

$$

PZZ470-022230-
/O.EXT.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
130 AM PDT WED JUN 2 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-022230-
/O.EXT.KEKA.SC.Y.0046.100602T1800Z-100603T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
130 AM PDT WED JUN 2 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
601 
WHUS76 KEKA 022126
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 PM PDT WED JUN 2 2010


PZZ470-030600-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/
/O.NEW.KEKA.GL.A.0016.100604T0600Z-100604T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
226 PM PDT WED JUN 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

THE WINDS WILL RAPIDLY DECREASE THIS EVENING...BUT IT WILL TAKE
UNTIL ABOUT MIDNIGHT FOR THE SEAS TO SUBSIDE. A SECOND STRONGER
SYSTEM WILL APPROACH THURSDAY WITH THE WINDS AGAIN RAPIDLY
INCREASING. GALE FORECAST GUSTS ARE EXPECTED THURSDAY NIGHT AND
FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-030600-
/O.CON.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
226 PM PDT WED JUN 2 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

THE WINDS WILL DECREASE RAPIDLY THIS EVENING...BUT IT WILL TAKE
UNTIL ABOUT MIDNIGHT FOR THE SEAS TO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
078 
WHUS76 KEKA 030418
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
918 PM PDT WED JUN 2 2010

PZZ470-031230-
/O.CAN.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/
/O.CON.KEKA.GL.A.0016.100604T0600Z-100604T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
918 PM PDT WED JUN 2 2010

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY
EVENING THROUGH FRIDAY MORNING. 

A SECOND AND STRONGER SYSTEM WILL APPROACH THURSDAY WITH THE WINDS
AGAIN RAPIDLY INCREASING. GALE FORCE GUSTS ARE EXPECTED THURSDAY
NIGHT THROUGH FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-030530-
/O.CAN.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
918 PM PDT WED JUN 2 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 3:02 AM PDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 1, 3:02 AM PDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT TUE JUN 1 2010

.SYNOPSIS...A WEAK DISTURBANCE WILL BRING THE CHANCE FOR
SHOWERS...MAINLY ACROSS DEL NORTE COUNTY TODAY. A SERIES OF STORMS
WILL PRODUCE UNSEASONAL RAINFALL ACROSS NORTHWEST CALIFORNIA
WEDNESDAY THROUGH FRIDAY.

&&

.DISCUSSION...A WEAK DISTURBANCE WILL CONTINUE TO BRING PERIODS OF
LIGHT RAIN OR DRIZZLE...MAINLY ACROSS DEL NORTE COUNTY TODAY.
RAINFALL TOTALS WILL BE LOW WITH LESS THAN 0.05 INCHES EXPECTED.

WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE PLUME OF MOISTURE EXTENDING
ACROSS THE ENTIRE PACIFIC. A SERIES OF SHORTWAVES MOVING AROUND A
DEEPENING UPPER LEVEL LOW IN THE NE PACIFIC WILL TAP INTO THIS
MOISTURE...AND BRING UNSEASONAL RAIN TO NW CA THIS WEEK.

THE TAIL END OF A WARM FRONT WILL BRING RAIN TO THE EXTREME NW
CORNER OF THE STATE TONIGHT. RAIN WILL SPREAD SOUTHEASTWARD
OVERNIGHT AS A COLD FRONT APPROACHES AND SPREAD ACROSS DEL
NORTE...HUMBOLDT AND WESTERN TRINITY COUNTIES WED MORNING. THE RAIN
WILL INTENSIFY AND SHIFT FURTHER SOUTH WED AFTERNOON AS THE FRONT
MOVES ACROSS THE FORECAST AREA. A 140+ KT JET COMBINED WITH 1.5+
PWATS SUPPLY FAVORABLE CONDITIONS FOR DECENT RAINFALL...ESPECIALLY
ACROSS DEL NORTE COUNTY WHERE 2 TO 3 INCHES CAN BE EXPECTED TONIGHT
THROUGH WED AFTERNOON. THE HUMBOLDT COAST CAN EXPECT 0.75 TO 1.5
INCHES...AROUND 0.5 INCH FOR INTERIOR HUMBOLDT AND TRINITY COUNTIES
AND 0.25 INCHES FOR NORTHERN MENDOCINO/SOUTHERN HUMBOLDT. SOUTHERN
MENDOCINO WILL BE SPARED FROM THE RAIN WITH ONLY A FEW
HUNDREDTHS...IF ANY. A 120+ KT JET AND EXCESSIVE TROPICAL MOISTURE
WILL SUPPORT SHOWERS TO LINGER WED NIGHT AND THU.

MODELS FORECAST ANOTHER FRONT TO POSSIBLY PRODUCE ANOTHER 1 TO 3
INCHES ACROSS DEL NORTE AND NORTHERN HUMBOLDT LATE IN THE WEEK. THE
VARIOUS NUMERICAL MODELS DIFFER ON THE DETAILS OF THIS EVENT...BUT
ALL LEAN TOWARDS A THU NIGHT/FRIDAY TIME FRAME...WITH THE HEAVIEST
RAIN LOCATED ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA.
DRIER WEATHER IS EXPECTED FOR NEXT WEEKEND. TH

&&

.AVIATION...PUSH OF MOIST AIR FROM THE PACIFIC OCEAN BEHIND A FRONT
HAS BEEN GENERATING MOSTLY MVFR CEILINGS AND VSBYS...BUT WITH
OCCASIONAL SPURTS OF IFR IN DRIZZLE AND MIST. A POST FRONTAL RIDGE
WILL DEVELOP TODAY AND THE WESTERLY FLOW WILL TURN SOUTHERLY. HENCE
THE FREQUENCY OF IFR CIGS AND VSBYS SHOULD DECREASE...LEAVING MAINLY
MVFR CIGS. INCREASING SOUTH WINDS COUPLED WITH AN INCOMING WARM FRONT
WILL MOST LIKELY BRING MORE DRIZZLE AND LIGHT RAIN TONIGHT. CIGS AND
VSBY MAY INITIALLY FALL TO IFR...BUT THEN INCREASE TO MVFR TOWARDS
MORNING AS THE SOUTHERLY WINDS INCREASE. CONFIDENCE CIGS AND VSBYS
WILL DROP TO IFR IS NOT HIGH. THEREFORE...WILL GO WITH A COUPLE OF
TEMPO GROUPS TO INDICATE INCREASING CHANCES OF IFR CIGS AND VSBYS.

&&

.MARINE...LOW PRESSURE ANCHORED IN THE GULF OF AK WILL SEND A SERIES
OF FRONTAL SYSTEMS TOWARDS THE WATERS THROUGH THE WEEK. THE FIRST
BOUT OF SOUTH WIND WILL ARRIVE TONIGHT INTO WED MORNING AS A NEW
WARM FRONT DEVELOPS IN ADVANCE OF A COLD FRONT. THIS COLD FRONT IS
EXPECTED TO WASH OUT BEFORE PUSHING ASHORE ON WED. A NEW FRONTAL
SYSTEM ASSOCIATED WITH A LONG PLUME OF MOIST AIR FROM THE WESTERN
PACIFIC WILL BEGIN TO ORGANIZE ON WED...HITTING THE WATERS WITH
STRONGER SOUTHERLY WINDS THU NIGHT INTO FRI MORNING. SHORT PERIOD
SWELL FROM THIS STORM WILL ARRIVE ON FRIDAY WITH SEAS REACHING 10-12
FT. SEAS HAVE BEEN LOWER THAN SWAN AND ENP FORECASTS SINCE SUNDAY.
FOR FRIDAY...I THINK IT IS TOO LOW AND WILL DEPART FROM SWAN
GUIDANCE AND USE ENP INSTEAD.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FOR 10 TO
60 NM.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 1, 5:27 AM PDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
527 AM PDT TUE JUN 1 2010

CAZ001>004-076-021230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
527 AM PDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SERIES OF STRONG STORM SYSTEMS WILL BRING PERIODS OF HEAVY RAIN
TO NORTHWEST CALIFORNIA WEDNESDAY THROUGH FRIDAY. MINOR FLOODING
AND PONDING OF WATER ON ROADWAYS WILL BE POSSIBLE.

LEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.